Severe pain after no depo use

Patient

Q: I have been on depo on and off since my son was born and he is now 5. I am going through a divorce and decided to stop the shot and try to get my body normal again because the whole time I have not had any periods. My last shot was is January of 2011 and in the past week in a half I have been getting major headaches everyday from the time I open my eyes and I take bc powder for it. Now yesterday I started spotting very dark almost black like blood and having pain in my lower left quadrant of my abdomen and nausea. I wonder if it's just my hormones getting back on track but I am a little worried from seeing the side effects. I havent been able to sleep much either and have sweat flashes and I'm only 25. Please anyone with answers help.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I take the Lutera birth control pill everyday at 11pm. Last night (Saturday) I took a pill at 11pm and this morning (...

Q: Hi - I'm on Alesse for birth control and since having our daughter 7 months ago, I'm quite religious with my pill but...

Q: I have had bilateral PE, DVT x2 and clot behind my eye in the past. My doctor was away and a new doctor put in the im...

Q: I have taken an i-pill on 31st October, my periods was due on 18 but I got it on 7th. But the bleeding is very low wi...

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews